Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a characterization of invariant subspace lattices of weighted shifts


Authors: B. S. Yadav and S. Chatterjee
Journal: Proc. Amer. Math. Soc. 84 (1982), 492-496
MSC: Primary 47B37; Secondary 47A15
DOI: https://doi.org/10.1090/S0002-9939-1982-0643736-9
MathSciNet review: 643736
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The paper concerns itself with the characterization of invariant subspace lattices of weighted shift operators on the Hilbert space $ {l^2}$ with suitable conditions on their weights. This characterization is also extended to the case of Banach spaces $ {l^p}$, $ 1 < p < \infty $.


References [Enhancements On Off] (What's this?)

  • [1] W. F. Donoghue, The lattice of invariant subspaces of a completely continuous quasi-nilpotent transformation, Pacific J. Math. 7 (1957), 1031-1035. MR 0092124 (19:1066f)
  • [2] P. R. Halmos, Ten problems in Hilbert space, Bull. Amer. Math. Soc. 76 (1970), 887-933. MR 0270173 (42:5066)
  • [3] N. K. Nikolskiĭ, Invariant subspaces of certain completely continuous operators, Vestnik Leningrad Univ. (7) 20 (1965), 68-77. (Russian) MR 0185444 (32:2911)
  • [4] -, Invariant subspaces of weighted shift operators, Math. USSR-Sb. 3 (1967), 159-176.
  • [5] H. Radjavi and P. Rosenthal, Invariant subspaces, Springer-Verlag, Berlin and New York, 1973. MR 0367682 (51:3924)
  • [6] F. Riesz and B. Sz.-Nagy, Functional analysis, Ungar, New York, 1955. MR 0071727 (17:175i)
  • [7] A. Zygmund, Trigonometric series, Vol. I, 2nd ed., Cambridge Univ. Press, New York, 1959. MR 0107776 (21:6498)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B37, 47A15

Retrieve articles in all journals with MSC: 47B37, 47A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0643736-9
Keywords: Cyclic sets, Hilbert space, invariant subspaces, weighted shift operators
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society